# SDR DALA14035233221

- Difficulty date: June 12, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N321US
- Make and model: Airbus A320-211
- Aircraft serial: 262
- Aircraft time: 69,139 hours, 31,253 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CRACK ON AFT LOAD TRANSMITTING PROFILE LOCATED OVERWING EMERGENCY EXIT DOOR 833.  REPLACED PROFILE IAW SRM 51-72 -11 AND DWG D52279010.
